Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 11 found articles
 
 
  A simplified approach to compute distribution matrices for the mapping method
 
 
Title: A simplified approach to compute distribution matrices for the mapping method
Author: Singh, M.K.
Galaktionov, O.S.
Meijer, H.E.H.
Anderson, P.D.
Appeared in: Computers and chemical engineering
Paging: Volume 33 (2009) nr. 8 pages 9 p.
Year: 2009
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands